# SDR DALA2025081306039

- Difficulty date: August 7, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 124,176 hours, 18,635 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601.   FOUND DOOR 2 RIGHT LIGHT OUT. REPLACED THE SAME. OK FOR SERVICE.
